# SDR QXEA2011022200182

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 3,349 hours, 3,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH FLIGHT ATTENDANT'S AND PASSENGERS SITTING AT ROW 2DE SMELLED A BURNING ODOR FROM THE GASPER VENTS IN 2DE. F/A REPORTED THAT IT SMELLED LIKE A GRINDING METAL. GROUND RAN ACFT, HAD PACKS UP HOT, NO ODOR IN AC, NO OTHER DEFECTS NOTED. COULD NOT DUPLICATE PROBLEM. RETURNED TO SERVICE. NO PARTS REPLACED.
